# SDR FDEA200911123937

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 89,717 hours, 24,816 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUE TO FWD CARGO FIRE INDICATION CREW DISCHARGED NR1 CARGO EXTINGUISHER.  RELEASED FOR SERVICE IAW MEL: 26-22-01-02-A.      ACFT OK FOR SERVICE.  REMOVED AND REPLACED NR1 LWR CARGO COMPARTMENT FIRE EXTINGUISHER CONTAINER REF MM 26-22-01-4.  PERFORMED LOW PRESSURE TEST OF THE LWR CARGO FIRE  EXTINGUISHER CONTAINER REF MM 26-22-02.  OPS CHECK GOOD.  PERFORMED LOW PRESSURE TEST OF FIRE EXTINGUISHER CONTAINER REF MM 26-22-02.  OPS CHECK GOOD.    PERFORMED FIRE DISCHARGE CIRUITRY TEST FOR NR 1 SYS.  ALL CHECKS GOOD. REF: AMM 26-22-01-5.
